教師資料查詢 | 類別: 期刊論文 | 教師: 林志娟 LIN JYH-JIUAN (瀏覽個人網頁)

標題:Comparison of Normal Variance Estimators under Multiple Criteria and Towards a Compromise Estimator
學年94
學期1
出版(發表)日期2005/08/01
作品名稱Comparison of Normal Variance Estimators under Multiple Criteria and Towards a Compromise Estimator
作品名稱(其他語言)
著者Lin, Jyh-Jiuan; Pal, Nabendu
單位淡江大學統計學系
出版者Abingdon: Taylor & Francis
著錄名稱、卷期、頁數Journal of Statistical Computation and Simulation 75(8), pp.645-665
摘要For estimating a normal variance under the squared error loss function it is well known that the best affine (location and scale) equivariant estimator, which is better than the maximum likelihood estimator as well as the unbiased estimator, is also inadmissible. The improved estimators, e.g., stein type, brown type and Brewster–Zidek type, are all scale equivariant but not location invariant. Lately, a good amount of research has been done to compare the improved estimators in terms of risk, but comparatively less attention had been paid to compare these estimators in terms of the Pitman nearness criterion (PNC) as well as the stochastic domination criterion (SDC). In this paper, we have undertaken a comprehensive study to compare various variance estimators in terms of the PNC and the SDC, which has been long overdue. Finally, using the results for risk, the PNC and the SDC, we propose a compromise estimator (sort of a robust estimator) which appears to work ‘well’ under all the criteria discussed above.
關鍵字Affine equivariance; Risk function; chi-square distribution
語言英文
ISSN0094-9655;1563-5163
期刊性質國外
收錄於SCI;SSCI;EI
產學合作
通訊作者Lin, Jyh-Jiuan
審稿制度
國別英國
公開徵稿
出版型式紙本;電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!